# SDR EISA97131

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, X-RAY INSPECTION REVEALED A 2 INCH CRACK IN RIGHT ELEVATOR.  REMOVED ELEVATOR AND REPLACED WITH A SERVICEABLE UNIT PER MM 27-30-01.  (M)
